# SDR SB08027

- Difficulty date: May 7, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT  - MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHTS AT THE FORWARD RIGHT ENTRY DOOR AND AT THE FORWARD RIGHT ESCAPE SLIDE LIGHT WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE M1132 BATTERY PACK.  OPERATIONAL CHECK GOOD.
